Pacific Journal of Mathematics

Generalizations of hypergeodesics.

David B. Dekker

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 53-57.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613151

Mathematical Reviews number (MathSciNet)
MR0044182

Zentralblatt MATH identifier
0043.15702

Subjects
Primary: 53.0X

Citation

Dekker, David B. Generalizations of hypergeodesics. Pacific J. Math. 1 (1951), no. 1, 53--57. https://projecteuclid.org/euclid.pjm/1102613151


Export citation

References

  • [1] D. B. Dekker, Hypergeodesic curvature and torsion, Bull. Amer. Math. Soc. 55 (1949), 1151-1168.
  • [2] L.P. Eisenhart, Differential geometry, Princeton University Press, Princeton,1940.
  • [3] L. R. Ford, Differential equations, McGraw-Hill Company, NewYork, 1933.
  • [4] E. P. Lane, Projective differential geometry, University of Chicago Press, Chicago, 1942.